← Search

Review of Economic Studies Vol. 42 No. 4 1975

First-Order Certainty Equivalence with Instrument-Dependent Randomness

Jean-Jacques Laffont

Université de Montréal

Abstract

Journal Article First-Order Certainty Equivalence with Instrument-Dependent Randomness Get access Jean-Jacques Laffont Jean-Jacques Laffont University of Montreal Search for other works by this author on: Oxford Academic Google Scholar The Review of Economic Studies, Volume 42, Issue 4, October 1975, Pages 605–614, https://doi.org/10.2307/2296797 Published: 01 October 1975

DOI
10.2307/2296797
Volume
42
Issue
4
Pages
605
Sources
openalex crossref

Cite